# SDR FDEA202403270383

- Difficulty date: March 27, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 74,064 hours, 28,137 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N559063
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH AFT MAIN CABIN CREASE BEAM HAS POSSIBLE CORROSION BETWEEN BS 1420 THRU BS 1640 REMOVED CORROSION AT CREASE BEAM BETWEEN STA. 1520 - 1605 IAW B757 SRM 51-10-02-0G,   FOUND TO BE OUT OF LIMITS IAW B757 SRM 53-60-13-1A DETAIL VIII, REMOVED AND IINSTALLED   NEW CREASE BEAM BETWEEN STA. 1360-1630 LBL 64.20 AND SPLICE REPAIR BETWEEN STA 1480 -   1500 IAW B757 SRM 53-00-13-2R REPAIR I TABLE 201 FIG. 201 DETAIL I    MAJOR REPAIR
